# SDR COEA2013072404919

- Difficulty date: July 15, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 27,429 hours, 35,047 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53572700210
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT FRAME 26 SHEAR TIE HAS TOOL DAMAGE S12-13L. REPLACED WITH OEM PART IAW SRM 51-25-01 AND 53-51-40, FIG 103, ITEM 85B.
